Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Blomer, Valentin and Milićević, Djordje 2015. The Second Moment of Twisted Modular L-Functions. Geometric and Functional Analysis, Vol. 25, Issue. 2, p. 453.

    Liu, Sheng-Chi 2015. Simultaneous nonvanishing of automorphic L-functions. Journal of Number Theory, Vol. 147, p. 620.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 152, Issue 3
  • May 2012, pp. 535-553

Simultaneous non-vanishing of GL(3) × GL(2) and GL(2) L-functions

  • DOI:
  • Published online: 12 December 2011

Fix g a Hecke–Maass form for SL3(). In the family of holomorphic newforms f of fixed weight and large prime level q, we find the average value of the product . From this we derive a result on the simultaneous non-vanishing of these L-functions at the central point.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]A. O. L. Atkin and J. Lehner . Hecke operators on Γ0(m). Math. Ann. 185 (1970), 134160.

[5]W. Duke , J. B. Friedlander and H. Iwaniec . Bounds for automorphic L-functions. II. Invent. Math. 115 (1994), no. 2, 219239.

[7]D. Goldfeld and X. Li . Voronoi formulas on GL(n). Int. Math. Res. Not. (2006), Art. ID 86295, 25.

[11]H. Iwaniec and E. Kowalski . Analytic number theory. American Mathematical Society Colloquium Publications, vol. 53 (American Mathematical Society, 2004).

[12]H. Iwaniec , W. Luo and P. Sarnak . Low lying zeros of families of L-functions. Inst. Hautes Études Sci. Publ. Math. (2000), no. 91, 55131 (2001).

[13]H. Iwaniec and P. Sarnak . The non-vanishing of central values of automorphic L-functions and Landau–Siegel zeros. Israel J. Math. 120 (2000), no. part A, 155177.

[14]H. Jacquet and J. A. Shalika . A non-vanishing theorem for zeta functions of GLn. Invent. Math. 38 (1976/77), no. 1, 116.

[15]H. H. Kim . Functoriality for the exterior square of GL4 and the symmetric fourth of GL2. J. Amer. Math. Soc. 16 (2003), no. 1, 139–183 (electronic). With appendix 1 by Dinakar Ramakrishnan and appendix 2 by Kim and Peter Sarnak.

[16]E. Kowalski , P. Michel and J. Vanderkam . Mollification of the fourth moment of automorphic L-functions and arithmetic applications. Invent. Math. 142 (2000), no. 1, 95151.

[17]E. Kowalski , P. Michel and J. Vanderkam . Rankin–Selberg L-functions in the level aspect. Duke Math. J. 114 (2002), no. 1, 123191.

[18]X. Li . The central value of the Rankin–Selberg L-functions. Geom. Funct. Anal. 18 (2009), no. 5, 16601695.

[19]X. Li . Bounds for GL(3) × GL(2) L-functions and GL(3) L-functions. Ann. of Math. (2) 173 (2011), no. 1, 301336.

[20]S.-C. Liu . Determination of GL(3) cusp forms by central values of GL(3) × GL(2) L-functions, level aspect. J. Number Theory 131 (2011), no. 8, 13971408.

[21]P. Michel . The subconvexity problem for Rankin–Selberg L-functions and equidistribution of Heegner points. Ann. of Math. (2) 160 (2004), no. 1, 185236.

[22]S. D. Miller and W. Schmid . Automorphic distributions, L-functions and Voronoi summation for GL(3). Ann. of Math. (2) 164 (2006), no. 2, 423488.

[25]M. Young . The second moment of GL(3) × GL(2) L-functions, integrated. Adv. Math. 226 (2011), no. 4, 35503578.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *